I was diagnosed with Hyperthyroidism / Graves' Disease back in September and was put on block and replace treatment which consisted of Propranolol 80mg, Carbimazole 40mg and Levothyroxine 75mg. After starting this medication the weight started to creep on, I could especially see it under my chin and around my face. I felt bloated and constipated (I still do). When I had my follow-up appointment back in February with my Endo I was declared Euthyroid although he suspected I was leaning more towards being Hypothyroid now so he increased my Levothyroxine to 100mg to see if this would help with the weight gain. It hasn't. He also stopped the Propranolol because my symptoms were under control, however, I've noticed that since stopping them I have felt anxious and I randomly cry over the littlest things, not sure if that's just coincidence though. In regards to the weight gain, I am doing nothing different than to what I was doing long before I was ever ill and I weighed 2 stone lighter back then. I am a healthy eater and I get daily exercise as well so I feel very deflated at the moment because whenever I hop on to the scales I just seem to be getting heavier and heavier and I don't know what else to do.
Does anyone else have this problem? Is there anything else I could be doing? x
P.S. I am also Vitamin D deficient and take a daily supplement too.